hrcak mascot   Srce   HID

Izvorni znanstveni članak

Stability with respect to part of the variables of nonlinear Caputo fractional differential equations

Abdellatif Ben Makhlouf ; Department of Mathematics, Faculty of Sciences of Sfax, University of Sfax, Sfax, Tunisia

Puni tekst: engleski, pdf (132 KB) str. 119-126 preuzimanja: 419* citiraj
APA 6th Edition
Makhlouf, A.B. (2018). Stability with respect to part of the variables of nonlinear Caputo fractional differential equations. Mathematical Communications, 23 (1), 119-126. Preuzeto s https://hrcak.srce.hr/192133
MLA 8th Edition
Makhlouf, Abdellatif Ben. "Stability with respect to part of the variables of nonlinear Caputo fractional differential equations." Mathematical Communications, vol. 23, br. 1, 2018, str. 119-126. https://hrcak.srce.hr/192133. Citirano 18.10.2019.
Chicago 17th Edition
Makhlouf, Abdellatif Ben. "Stability with respect to part of the variables of nonlinear Caputo fractional differential equations." Mathematical Communications 23, br. 1 (2018): 119-126. https://hrcak.srce.hr/192133
Harvard
Makhlouf, A.B. (2018). 'Stability with respect to part of the variables of nonlinear Caputo fractional differential equations', Mathematical Communications, 23(1), str. 119-126. Preuzeto s: https://hrcak.srce.hr/192133 (Datum pristupa: 18.10.2019.)
Vancouver
Makhlouf AB. Stability with respect to part of the variables of nonlinear Caputo fractional differential equations. Mathematical Communications [Internet]. 2018 [pristupljeno 18.10.2019.];23(1):119-126. Dostupno na: https://hrcak.srce.hr/192133
IEEE
A.B. Makhlouf, "Stability with respect to part of the variables of nonlinear Caputo fractional differential equations", Mathematical Communications, vol.23, br. 1, str. 119-126, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/192133. [Citirano: 18.10.2019.]

Sažetak
In this paper, the stability with respect to part of the variables of nonlinear Caputo fractional differential equations is studied. A sufficient conditions of stability, uniform stability, Mittag Leffler stability and asymptotic uniform stability of this type are obtained within the method of Lyapunov-like function.

Ključne riječi
Fractional order system; stability analysis; Mittag-Leer function

Hrčak ID: 192133

URI
https://hrcak.srce.hr/192133

Posjeta: 497 *